# SDR CHQ2004F00000

- Difficulty date: March 5, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N262SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145168
- Engine: Allsn AE3007A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 14524475001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BEARING CAP SHIMS ARE MIGRATING OUT FROM CAP FACES.  SOME SHIMS MIGRATE INTO BEARING LANDING, BETWEEN CAP AND BALL JOINT BEARING.  THE TORQUE SPECIFICATIONS ARE FOR DRY TORQUE VALUES AND THE BOLTS ARE BEING INSTALLED WITH BOLTS ARE BEING INSTALLED WITH (CA-100) WET.  THUS BOLTS ARE BEING UNDER TORQUED AT INSTALLATION.
